# SDR SWIA200311975

- Difficulty date: May 18, 2003
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 39,320 hours, 48,242 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001007
- Part serial: 1052
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 7,365 hours, 8,766 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW REPORTS THE LEFT OUTBOARD FLAP IS SLOW DEPLOYING TO 45 DEGREES.  REMOVED FAULTY FLAP ACTUATOR ON LEFT OUTBOARD FLAP AND REPLACED WITH A SERVICEABLE UNIT AS REQUIRED BY EMB MM 27-50-09.  OPS CHECK GOOD.  NO LEAKS NOTED.
